Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 151, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 27, 2007, 3:31 PM EDT for Lebanon County, Pennsylvania. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2007, 3:31 PM EDT (19:31 UTC)
- Expired
- Jun 27, 2007, 4:15 PM EDT
- In force
- 44 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
County Lebanon County, PA
The radar
The State College radar (KCCX), 151 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 4:05 PM EDT | TSTM WND DMG | 2 Sw Lebanon, PA | TREES ACROSS ROAD |
| Jun 27, 4:05 PM EDT | TSTM WND DMG | Lebanon, PA | NUMEROUS LARGE TREES AND WIRES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 12:58 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.5 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1994 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KCTP 271931 SVRCTP PAC075-272015- /O.NEW.KCTP.SV.W.0151.070627T1931Z-070627T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 331 PM EDT WED JUN 27 2007 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN LEBANON COUNTY IN SOUTH CENTRAL PENNSYLVANIA... * UNTIL 415 PM EDT * AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED NEAR LEBANON...AND MOVING EAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MYERSTOWN AND KLEINFELTERSVILLE AROUND 350 PM EDT... RICHLAND AROUND 355 PM EDT... NEWMANSTOWN AROUND 400 PM EDT... THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 422...STATE ROAD 501. SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A STURDY LOCATION NOW. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4035 7648 4022 7652 4031 7616 4044 7631 $$ FORECASTER: LAMBERT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 2:40 PM EDT, 51 minutes earlier.
Area forecast discussion, Jun 27, 2:40 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 240 PM EDT WED JUN 27 2007 .SYNOPSIS... BERMUDA HIGH STARTING TO GET SQUASHED TO THE SOUTH AND EAST A BIT...BUT THE HOT AND HUMID AIR IS HERE ALREADY. A COLD FRONT CURRENTLY OVER THE UPPER GREAT LAKES WILL SLOWLY PUSH SOUTH THROUGH THE REGION ON THURSDAY - PROVIDING THE HIGHEST CHANCE FOR WIDESPREAD PRECIPITATION. IN THE WAKE OF THE COLD FRONT...HIGH PRESSURE WILL BRING AN UNSEASONABLY COOL AND DRY AIRMASS SOUTH FROM CANADA...AND PROVIDE RELIEF FROM THE HEAT AND HUMIDITY FOR SATURDAY AND SUNDAY AND PERHAPS BEYOND. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... SEVERE THUNDERSTORM WATCH #456 HAS BEEN ISSUED FOR THE ENTIRE CWA UNTL 0000 UTC. NMRS TSRA BREAKING OUT IN HIGH CAPE/LOW SHEAR ENVIRONMENT...WHICH SHOULD SUPPORT LOCALIZED DAMAGING WNDS/LARGE HAIL THREAT. HAVE DECIDED ON POSTING A HEAT ADVISORY FOR SEVERAL HOURS THIS AFTERNOON ACROSS THE SUSQ VALLEY AND ADJACENT COUNTIES AS HOURLY TEMPS IN MANY AREAS ARE TRENDING A FEW DEG HIGHER LATE THIS MORNING THAN FCST. MOST PLACES SHOULD SEE TEMPS LEVEL OFF NEAR /OR PERHAPS JUST A FEW DEG ABOVE/ THAN PREVIOUSLY FCST MAX TEMPS...WHICH WILL TOP OUT AROUND RECORD VALUES ACROSS THE MID SUSQ VALLEY. CONVECTION TYPE /SIMILAR TO THE PAST FEW DAYS WILL BE PULSE TSRA THE MAIN AREAS OF FOCUS FOR TSRA WILL BE ACROSS THE SCENT MTNS OF PENN EAST TO THE MID AND LWR SUSQ VALLEY...AND ALSO ACROSS THE NW MTNS NEAR THE BOUNDARY OF THE WEAK LAKE ERIE BREEZE. POPS WILL REMAIN IN THE CHC CATEGORY FOR THE AFTERNOON AND EARLY EVENING HOURS...BUT HAVE ADJUSTED VALUES SLIGHTLY UPWARD ACROSS SCENT AND SE PARTS OF OUR COUNTY WARNING AREA BASED ON LLVL THETA-E CONVERGENCE OFF THE NAM /WHICH HAS WORKED QUITE WELL WITH SEVERAL PAST PULSE EVENTS THIS MONTH. SVR WX IS JUST SLIGHTLY MORE OF A CONCERN TODAY THAN YESTERDAY...WHEN WE DID GET ONE SVR STORM AND ONE POSSIBLY SVR STORM. THE SHEAR IS INCREASING AS THE FRONT GETS CLOSER...ESP ACROSS OUR NORTHEASTERN COUNTIES. BUT...SPC HAS TRIMMED THE SLIGHT RISK A BIT FARTHER TO THE NORTHEAST TODAY...AND KEPT US OUT OF SLIGHT RISK. WITH MIXED LAYER CAPES STILL EXCEEDING 1500 J/KG IN SOME AREAS AND...AND 10-15KTS OF SHEAR...WE COULD GET A COUPLE OF SVR PULSERS TODAY. ANOTHER WORRY WOULD BE FOR THESE STORMS TO MOVE LITTLE WITH RESPECT TO THE INFLOW...AND PRODUCE HEAVY RAINFALL. BUT...LACK OF RAIN RECENTLY HAS ALLOWED THE 1-HR FLASH FLOOD GUIDANCE VALUES TO CLIMB TO A LOFTY 3+ INCHES OVER ALL OF OUR CWA. THEREFORE...WILL NOT ISSUE A FLASH FLOOD WATCH...BUT MENTION HEAVY RAIN /GULLYWASHERS/ POSSIBLE FROM ANY TSTORM IN ZFP AND HWO TEXT. TEMPS WILL BE CLOSE TO YESTERDAY AND DEWPOINTS WILL STAY IN THE U60S TO LOWER 70S. HAVE FOLLOWED A BLEND OF MAV AND FWC MAX TEMPS AND MAV DEWPOINTS TODAY THAT DO NOT MAKE ANY LARGE PORTION OF THE CWA OVER 100F HEAT INDICIES THIS AFTERNOON. WILL JUST CONTINUE TO MENTION HAZY...HOT AND HUMID IN THE ZFP TEXT...AND NOT ISSUE A HEAT ADVISORY AT THIS TIME. && .SHORT TERM /8 PM THIS EVENING THROUGH FRIDAY NIGHT/... SFC COLD FRONT MOVES THROUGH THE GRT LKS AND APPROACHES FROM THE NORTHWEST TONIGHT. TSTORMS SHOULD BE ONGOING ACROSS THE WEST/NORTH AT LEAST DURING THE EVENING...BUT WE WILL PROABLY LOSE LOTS OF THE FORCING WITH LOSS OF HEATING AND WILL REDUCE POPS A BIT AFT MIDNIGHT IN THE SE HALF OF THE AREA. THURSDAY LOOKS LIKE IT WILL BE THE MOST ACTIVE PERIOD FOR US...AS THE FRONT WILL BE MOVING THROUGH DURING THE DAYTIME...AND THE SHEAR WILL BE MUCH HIGHER. WILL PLACE A MENTION OF HEAVY RAIN AND GUSTY WINDS POSSIBLE INTO THE WORDED FCSTS...MAINLY OVER MY SOUTHERN HALF...AND NUDGE EVERYONE UP TO LIKELY POPS. NEWEST HPC QPF GUID PLACES 1-1.5 INCHES OF RAIN OVER THE SOUTHERN HALF OF THE CWA. THIS WOULD BE WELCOME RAINFALL IN MOST PLACES...AS THIS DAILY PULSE STUFF IS MISSING MOST. FROPA TIMING STILL LOOKS LIKE IT WILL BE DELAYED A BIT LATER THAN PREV THINKING HAD IT...AS THE SLOW PASSAGE TREND CONTINUES. BASED ON THE LATEST MODEL/ENSEMBLE GUID...THE FRONT SHOULD BE ON OUR SOUTHERN BORDER THURSDAY EVENING. THE FRONT SLOWLY SAGS SWD THROUGH THE STATE THURSDAY NIGHT...BUT A WAVE COULD DEVELOP TO OUR SOUTHWEST AND FURTHER SLOW A SIGNIFICANT SOUTHWARD PUSH UNTIL FRIDAY. WILL LINGER POPS IN THE SOUTH A BIT LONGER ON FRIDAY...BUT THE NORTHERN HALF TO TWO-THIRDS OF THE AREA SHOULD BE DRY FRIDAY AND ALL PRECIP IN SOUTH-CENTRAL PA SHOULD BE OVER BY LATE FRIDAY EVENING. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... MUCH COOLER AND DRIER AIR WILL ACCOMPANY HIGH PRESSURE AS IT MOVES SEWD OUT OF CANADA AND INTO THE REGION IN THE WAKE OF THE COLD FRONT. THE TRULY CP AIRMASS WILL TRANSLATE INTO MAX TEMPS COOLER THAN CLIMO. AS THE HIGH GRADUALLY SHIFTS OFFSHORE BY EARLY NEXT WEEK...ENSUING WARM ADV REGIME WILL ALLOW TEMPERATURES TO REBOUND BACK TOWARD MORE SEASONABLE READINGS. UPPER LEVEL PATTERN TRANSITIONS TO A PREDOMINANT NWLY FLOW WITH EMBEDDED S/W DISTURBANCES DIVING SEWD ACROSS THE UPPER MIDWEST. WILL CONTINUE TO KEEP LATER PDS DRY GIVEN LOW PREDICTABILITY OF THE LARGE SCALE FLOW. OVERALL...NOT MANY CHANGES LONG TERM AND HAVE BLENDED LATEST GMOS/HPC GUID WITH PREVIOUS FCAST. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... HIGH HEAT AND INSTABILITY WILL LEAD TO NUMEROUS SHRA/TSRA WITH GENERALLY MVFR CIGS AND VSBYS THROUGH EARLY THIS EVENING. FROM LATE THIS EVENING THROUGH MID MORNING...MVFR CONDITIONS WILL BE MAINLY ATTRIBUTED TO VSBYS OF 3-4SM IN HAZE. A DISTURBANCE ALOFT WILL MOVE INTO WESTERN AND CENTRAL PENN LATE TONIGHT...PRECEDING A STRONG COLD FRONT THAT WILL MOVE SOUTHEAST ACROSS PENN THURSDAY. THIS UPPER AIR FEATURE SHOULD SUPPORT A CLUSTER OF SHRA AND TSRA...MAINLY NEAR AND TO THE NORTH OF INTERSTATE 80 BETWEEN 07Z AND 12Z. TSRA WILL BECOME MORE WIDESPREAD LATE THURSDAY MORNING AND THURSDAY AFTERNOON LEADING TO WIDESPREAD MVFR CIGS AND VSBYS WITH POCKETS OF IFR CONDITIONS. THE COLD FRONT WILL USHER IN COOLER AND BREEZY CONDITIONS THIS WEEKEND. DRIER AIR MOVING IN...FRIDAY INTO EARLY NEXT WEEK SHOULD FEATURE ALMOST EXCLUSIVELY VFR CONDITIONS...ALTHOUGH COLDER AIR ALOFT COUPLED WITH A FEW WEAK UPPER DISTURBANCES COULD TRIGGER ISOLATED MVFR FLYING IN AN ISOLATED LATE DAY SHOWER OR TSRA. && .CTP WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 6 PM EDT THIS AFTERNOON FOR PAZ028-035-036- 046-049>053-056>059-063>066. && SYNOPSIS...DANGELO/STEINBUGL NEAR TERM...DANGELO/LAMBERT/STEINBUGL SHORT TERM...DANGELO LONG TERM...STEINBUGL AVIATION...LAMBERT
Hazardous weather outlook, Jun 27, 1:12 PM EDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 112 PM EDT WED JUN 27 2007 PAZ004>006-010>012-017>019-024>027-033-034-037-041-042-045-281715- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- SOMERSET-BEDFORD-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON- 112 PM EDT WED JUN 27 2007 ...SEVERE THUNDERSTORM WATCH 456 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY. A COLD FRONT WILL PUSH THROUGH THE REGION ON THURSDAY...TRIGGERING THUNDERSTORMS WHICH COULD CONTAIN VERY HEAVY RAIN...DAMAGING WIND GUSTS...OR LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. PAZ028-035-036-046-049>053-056>059-063>066-281715- JUNIATA-FULTON-FRANKLIN-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 112 PM EDT WED JUN 27 2007 ...SEVERE THUNDERSTORM WATCH 456 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL PENNSYLVANIA AND THE MIDDLE AND LOWER SUSQUEHANNA VALLEY. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY. A COLD FRONT WILL PUSH THROUGH THE REGION ON THURSDAY...TRIGGERING THUNDERSTORMS WHICH COULD CONTAIN VERY HEAVY RAIN...DAMAGING WIND GUSTS...OR LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. STEINBUGL/LAMBERT
In the hours before
Special weather statement, Jun 27, 2:15 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 215 PM EDT WED JUN 27 2007 PAZ046-271930- SOUTHERN LYCOMING- 215 PM EDT WED JUN 27 2007 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL AND SOUTHEASTERN LYCOMING COUNTY THROUGH 330 PM EDT... AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF WILLIAMSPORT...MOVING EAST AT 15 MPH. BRIEF WIND GUSTS BETWEEN 40 AND 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. A 15 MINUTE PERIOD OF VERY HEAVY RAIN WILL ALSO FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SOME SMALL STREAMS. EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR GARDEN VIEW...WILLIAMSPORT AROUND 230 PM... MONTOURSVILLE...LOYALSOCKVILLE AROUND 245 PM...PICTURE ROCKS AND HUGHESVILLE AROUND 315 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-180 BETWEEN MILE MARKERS 13 AND 29. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE 220. FORECASTER: LAMBERT/BENTLEY
Special weather statement, Jun 27, 2:20 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 220 PM EDT WED JUN 27 2007 PAZ004-005-271930- MCKEAN-WARREN- 220 PM EDT WED JUN 27 2007 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WARREN AND SOUTHWESTERN MCKEAN COUNTIES THROUGH 33O PM EDT... AT 216 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES WEST OF KANE...OR NEAR SHEFFIELD...MOVING EAST AT 20 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SOME SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR LUDLOW AROUND 230 PM...WETMORE AROUND 240 PM...KANE AROUND 245 PM...WESTLINE AROUND 300 PM...MOUNT JEWETT AROUND 315 PM...KINZUA BRIDGE STATE PARK AND CYCLONE AROUND 325 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...STATE ROAD 66. FORECASTER: LAMBERT/BENTLEY
Special weather statement, Jun 27, 2:45 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 245 PM EDT WED JUN 27 2007 PAZ010-011-017-272000- CAMERON-CLEARFIELD-ELK- 245 PM EDT WED JUN 27 2007 ...STRONG THUNDERSTORMS WILL AFFECT CAMERON...NORTHERN CLEARFIELD AND SOUTHEASTERN ELK COUNTIES THROUGH 4 PM EDT... AT 241 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF ST. MARYS TO 6 MILES SOUTH OF ST. MARYS TO 10 MILES NORTH OF DUBOIS TO 4 MILES WEST OF DUBOIS...MOVING SOUTHEAST AT 20 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE LIKELY WITH SOME OF THESE STORMS. A 10 TO 15 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SOME SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR TRUMAN...PENFIELD AROUND 300 PM... EMPORIUM...S.B. ELLIOT STATE PARK AROUND 315 PM...CAMERON...HICKS RUN AROUND 330 PM...STEVENSON DAM AND WOODLAND AROUND 345 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 97 AND 122. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...ROUTE 322...STATE ROAD 120...STATE ROAD 153...STATE ROAD 255. FORECASTER: LAMBERT
Special weather statement, Jun 27, 2:49 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 249 PM EDT WED JUN 27 2007 PAZ057-059-272000- DAUPHIN-LEBANON- 249 PM EDT WED JUN 27 2007 ...STRONG THUNDERSTORMS WILL AFFECT DAUPHIN AND NORTHERN LEBANON COUNTIES THROUGH 4 PM EDT... AT 245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTH OF ENOLA TO HUMMELSTOWN TO ANNVILLE TO 5 MILES EAST OF MYERSTOWN...MOVING EAST NORTHEAST AT 20 MPH. WIND GUSTS BETWEEN 40 AND 50 MPH AND SMALL HAIL ARE LIKELY WITH THESE STORMS. VERY HEAVY RAIN WILL ALSO FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR SKYLINE VIEW AROUND 300 PM... ELIZABETHVILLE...PENN NATIONAL RACEWAY AROUND 315 PM...LYKENS...FORT INDIANTOWN GAP AROUND 330 PM...WILLIAMSTOWN...JONESTOWN AROUND 345 PM...LEBANON AND FREDERICKSBURG AROUND 400 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-78 BETWEEN MILE MARKERS 0 AND 8...I-81 BETWEEN MILE MARKERS 72 AND 97. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE 209...ROUTE 422. FORECASTER: LAMBERT/BENTLEY
Special weather statement, Jun 27, 3:17 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 317 PM EDT WED JUN 27 2007 PAZ006-037-272045- POTTER-TIOGA- 317 PM EDT WED JUN 27 2007 ...STRONG THUNDERSTORMS WILL AFFECT POTTER AND WESTERN TIOGA COUNTIES THROUGH 445 PM EDT... AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS EXTENDING FROM 15 MILES SOUTHWEST OF ADDISON TO 12 MILES SOUTH OF WELLSVILLE...TO KEATING SUMMIT...TO NEAR CHERRY SPRINGS STATE PARK...MOVING EAST AT 20 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SOME SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR ELKLAND...COUDERSPORT AROUND 330 PM... ULYSSES AROUND 345 PM...LYMAN RUN STATE PARK...HARRISON VALLEY AROUND 400 PM...WESTFIELD...LEETONIA AROUND 415 PM...GALETON AND GAINES AROUND 430 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...STATE ROAD 449. FORECASTER: LAMBERT/BENTLEY
Special weather statement, Jun 27, 3:23 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 323 PM EDT WED JUN 27 2007 PAZ012-018-272100- NORTHERN CENTRE-NORTHERN CLINTON- 323 PM EDT WED JUN 27 2007 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLINTON AND NORTH CENTRAL CENTRE COUNTIES THROUGH 5 PM EDT... AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 21 MILES NORTHWEST OF BELLEFONTE OR 5 MILES TO THE NORTHEAST OF PINE GLEN...MOVING EAST AT 20 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SOME SMALL STREAMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR HYNER AROUND 400 PM AND GLEN UNION AROUND 415 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS. FORECASTER: LAMBERT
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:03 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 57 min |
| Jun 27, 11:46 AM EDT | Heat Advisory | CTP | Adams, Columbia, Cumberland, Dauphin, Franklin, Fulton and 11 more | 6 hr |
| Jun 27, 12:55 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland | 65 min |
| Jun 27, 2:03 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland | 42 min |
| Jun 27, 2:25 PM EDT | Severe Thunderstorm Warning | CTP | Perry | 50 min |
| Jun 27, 3:10 PM EDT | Severe Thunderstorm Warning | CTP | Cameron | 65 min |
| Jun 27, 3:23 PM EDT | Severe Thunderstorm Warning | CTP | Potter | 67 min |
| Jun 27, 3:33 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 57 min |
| Jun 27, 3:59 PM EDT | Severe Thunderstorm Warning | CTP | Fulton | 46 min |
| Jun 27, 4:26 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 34 min |
| Jun 27, 4:42 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 63 min |
| Jun 27, 4:52 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan | 68 min |
| Jun 27, 4:57 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter | 48 min |
| Jun 27, 5:21 PM EDT | Severe Thunderstorm Warning | CTP | Huntingdon | 54 min |
| Jun 27, 5:42 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 33 min |
| Jun 27, 5:53 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 97 min |
| Jun 27, 6:09 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 96 min |
| Jun 27, 6:13 PM EDT | Severe Thunderstorm Warning | CTP | Montour | 32 min |
| Jun 27, 6:19 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 41 min |
| Jun 27, 6:20 PM EDT | Severe Thunderstorm Warning | CTP | Blair | 40 min |
| Jun 27, 6:30 PM EDT | Severe Thunderstorm Warning | CTP | Mifflin | 30 min |
| Jun 27, 6:31 PM EDT | Severe Thunderstorm Warning | CTP | Cambria | 59 min |
| Jun 27, 6:34 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 56 min |
| Jun 27, 6:46 PM EDT | Severe Thunderstorm Warning | CTP | Snyder, Union | 74 min |
| Jun 27, 7:02 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Northumberland | 28 min |
| Jun 27, 7:09 PM EDT | Severe Thunderstorm Warning | CTP | Huntingdon | 66 min |
| Jun 27, 7:24 PM EDT | Severe Thunderstorm Warning | CTP | Northumberland | 81 min |
| Jun 27, 7:29 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 46 min |
| Jun 27, 7:43 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 29 min |
| Jun 27, 7:57 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour | 63 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.